# SDR CALA2009080400431

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 44,987 hours, 13,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT PATH LAMP AT 10ABC DOES NOT COME ON WHEN CHECKED.  FOUND CONNECTOR LOOSE AT FEED THRU TO INBOARD CONNECTOR, IN ADDITION, PIN PUSHED BACK AT LIGHT ASSY SOCKET.  RECONNECTED SOCKET AND CONNECTOR PER W/D 33-51-13 PG 901.  OPS CHECKS GOOD.
